Zhou, J., and Liu, B., Modeling capacitated location-allocation problem with fuzzy demands, Computers and Industrial Engineering, in press.
Zhou, J., and Hung, C.C., A generalized approach to possibilistic clustering algorithms, International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems, Vol. 15, 110-132, Suppl. April 2007.
Zhang, J., and Zhou, J., Models and hybrid algorithms for inverse minimum spanning tree problem with stochastic edge weights, World Journal of Modelling and Simulation, Vol. 2, No. 5, 297-311, 2006.
Zhang, J., and Zhou, J., Stochastic inverse minimum spanning tree problem, Proceedings of the Seventeenth Annual Conference of POMS, Boston, MA, USA, April 28-May 1, 2006.
Zhou, J., and Liu, B., Analysis and algorithms of bifuzzy systems, International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems, Vol.12, No.3, 357-376, 2004.

  MORE